# SDR USAA060561

- Difficulty date: April 4, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 42,381 hours, 42,381 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 65C263204
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, OUTBOARD MID FLAP L/E AT OUTBOARD L/E WORN.  FABRICATED AND INSTALLED DOUBLER IAW SRM 57-53-01, DEFECT SIZE: 4.0 X .375 INCH.
